Advanced SearchSearch Tips
Existence Results for the Nonlinear First Order Fuzzy Neutral Integrodifferential Equations
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 1,  2013, pp.87-98
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.1.87
 Title & Authors
Existence Results for the Nonlinear First Order Fuzzy Neutral Integrodifferential Equations
Radhakrishnan, Bheeman; Nagarajan, Murugesan; Narayanamoorthy, Samayan;
  PDF(new window)
In this paper, we devoted to study the existence and uniqueness of nonlinear fuzzy neutral integrodifferential equations. Moreover we study the fuzzy solution for the normal, convex, upper semicontinuous, and compactly supported interval fuzzy number. The results are obtained by using the Banach fixed-point theorem. An example is provided to illustrate the theory.
Fuzzy set;fuzzy number;neutral integrodifferential system;fuzzy solution;fixed point theorem;
 Cited by
R. Alikhani, F. Bahrami and A. Jabbari, Existence of global solutions to nonlinear Fuzzy Volterra Integrodifferential Equations, Nonlinear Anal. Theory Methods & Appl., 75(2012), 1810-1821. crossref(new window)

R. J. Aumann, Integrals of set-valued functions, J. Math. Anal. Appl., 12(1965), 1-12. crossref(new window)

K. Balachandran and E. R. Anandhi, Neutral functional integrodifferential control systems in Banach spaces, Kybernetika, 39(2003), 359-367.

K. Balachandran, J. P. Duar, Existence of solutions of perturbed fuzzy integral equations in Banach spaces, Indian J. pure Appl. Math., 21(1997), 1461-1468.

K. Balachandran, P. Prakash, Existence of solutions of fuzzy delay differential equations with nonlocal conditions, J. Korean Soc. Industrial Appl. Math., 6(2002), 81-89.

P. Balasubramaniam and S. Muralisankar, Existence of fuzzy solution for the Nonlinear fuzzy integrodifferential equations, Appl. Math. Letters, 14(2001), 455-462. crossref(new window)

P. Diamand and P. E. Kloeden, Metric Space of Fuzzy Sets, World Scientific, (1994).

D. Dubois and H. Prade, Towards fuzzy differential calculus. Part 1: Integration of fuzzy mappings, Fuzzy Sets Sys., 8(1982), 1-17. crossref(new window)

D. Dubois and H. Prade, Towards fuzzy differential calculus. Part 2: Integration on fuzzy intervals, Fuzzy Sets Sys., 8(1982), 105-116. crossref(new window)

D. Dubois and H. Prade, Towards fuzzy differential calculus. Part 3: Differentiation, Fuzzy Sets Sys., 8(1982), 225-233. crossref(new window)

Z. Ding and A. Kandel, On the controllability of fuzzy dynamical systems (I), J. Fuzzy Math., 8(2000), 203-214.

E. Hernandez and H. R. Henriquez, Impulsive partial neutral differential equations, Applied Mathematics Letters, 19(2006), 215-222. crossref(new window)

J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, Springer-Verlag, New York, 1993.

O. Kaleva, Fuzzy differential equations, Fuzzy Sets Sys., 24(1987), 301-317. crossref(new window)

M. Mizumpto and K. Tanaka, Some properties of Fuzzy Numbers, North Holland, (2004).

J. J. Nieto, Theory of Cauchy problem for continuous fuzzy differential equations, Fuzzy Sets Sys., 102(1999), 259-262. crossref(new window)

S. Seikkala, On the fuzzy initial value problem , Fuzzy Sets Sys., 24(1987), 319-330. crossref(new window)

S. Song, L. Guo and C. Feng, Global existence solutions to fuzzy differential equations, Fuzzy Sets Sys., 115(2000), 371-376. crossref(new window)

J. Y. Park and H. K. Han, Existence and uniqueness theorem for a solution of fuzzy Volterra integral equations, Fuzzy Sets Sys., 105(1999), 481-488. crossref(new window)

M. L. Puri and D. A. Ralescu, Differentials for fuzzy functions, J. Math. Anal. Appl., 91(1983), 552-558. crossref(new window)

L. A. Zadeh, Fuzzy Sets, Information and Control, 81(1965), 338-353.